MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 5000, SYMBOLS FRONT PANEL, INTERNATIONAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 5000, SYMBOLS FRONT PANEL, INTERNATIONAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 60-8005-002
Medical Device Problem Codes Noise, Audible (3273); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the 60-8005-002, system 5000, symbols front panel, international device was being used during an unnamed procedure on (b)(6) 2024 and, ¿after 10-15 min.Of use, conmed 130317 handpiece connected and megadyne megasoft plate connected, the electrosurgical unit begins to emit a loud.The cut and the clot activate on their own.Turn the machine off and on again several times: the defect is repeated even when changing accessories.¿.Follow-up assessment found ¿the reusable pencil used is a normal conmed accessory and that the only connected accessory different from the usual was the large dispersive electrode.The 130317 and the megadyne megasoft plate devices did not cause any problems and worked correctly.¿.There was no report of delay to the procedure or of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.The 130317, pencil,button,reusable,10/case will be listed as a concomitant device.There are no allegations against it.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the 60-8005-002, system 5000, symbols front panel, international device was being used during an unnamed procedure on (b)(6) 2024 and, ¿after 10-15 min.Of use, conmed 130317 handpiece connected and megadyne megasoft plate connected, the electrosurgical unit begins to emit a loud.The cut and the clot activate on their own.Turn the machine off and on again several times: the defect is repeated even when changing accessories.¿.Follow-up assessment found ¿the reusable pencil used is a normal conmed accessory and that the only connected accessory different from the usual was the large dispersive electrode.The 130317 and the megadyne megasoft plate devices did not cause any problems and worked correctly.¿.There was no report of delay to the procedure or of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.The 130317, pencil,button,reusable, 10/case will be listed as a concomitant device.There are no allegations against it.
 
Additional Manufacturer Narrative
Evaluation of the device found that it functioned as intended.A hand piece was connected to the right and left ports and never ran on its own; no fault found.The device was calibrated and passed final testing.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed and no previous data was found.(b)(4).Per the operator's manual the user is advised that safe and effective electrosurgery is dependent not only on equipment design, but also on factors under the control of the operator.It is important that the instructions supplied with this equipment be read, understood and followed in order to ensure safe and effective use of the equipment.Only properly qualified and trained operators should perform electrosurgery.The operator and their support personnel must be diligent in assuring that the esu is properly configured and that proper settings are used.The esu must be located to assure the operator or their support personnel can readily verify the settings.The system 5000 is capable of causing physiological effects, including burns to the patient or operator.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
SYSTEM 5000, SYMBOLS FRONT PANEL, INTERNATIONAL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key19322545
Report Number3007305485-2024-00075
Device Sequence Number17731995
Product Code GEI
UDI-Device Identifier10653405040200
UDI-Public(01)10653405040200(11)240216
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K020186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-8005-002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0845,MEGA SOFT REUSABLE PATIENT RETURN ELECTRODE; 0845,MEGA SOFT REUSABLE PATIENT RETURN ELECTRODE; 130317, PENCIL,BUTTON,REUSABLE,10/CASE; 130317, PENCIL,BUTTON,REUSABLE,10/CASE
Patient SexUnknown
Patient EthnicityNon Hispanic